# SDR JGVR20231114001

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680A
- Aircraft serial: 6800099
- Aircraft time: 14,673 hours, 9,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED HORIZONTAL STABILIZER RH LOWER SKIN DUE TO LEVEL 2 CORROSION. MECHANICALLY BLENDED MULTIPLE AREAS OF CORROSION ON RH LOWER HORIZONTAL STABILIZER TRAILING EDGE SKINS. INSTALLED 2 001 DOUBLERS ON LOWER SIDE OF RH HORIZONTAL STAB WITH CR3524-4 AND CSR904B-4 RIVETS WET WITH PS870B SEALANT. THE FATIGUE AND DAMAGE TOLERANCE (F&DT) EVALUATION REQUIRED PER 14 CFR PART 25, SECTION 25.571 IS NOT INCLUDED AS PART OF THIS ENGINEERING DOCUMENT. PER NETJETS AVIATION, INC. GENERAL MAINTENANCE MANUAL 11 - THE F&DT EVALUATION MUST BE COMPLETED WITHIN 12 MONTHS FROM THE DATE OF ISSUE OF THE ASSOCIATED 8110-3. AIRCRAFT FLIGHT HOURS 14575.4 AND CYCLES 9724 AT THE TIME OF REPAIR. REPAIR RECORDED ON FAA FORM 337 DATED 14 NOV 2023.
